SciELO - Scientific Electronic Library Online

 
vol.22 issue2DIAGONALS AND EIGENVALUES OF SUMS OF HERMITIAN MATRICES: EXTREME CASESNON - AUTONOMOUS INHOMOGENEOUS BOUNDARY CAUCHY PROBLEMS AND RETARDED EQUATIONS author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.22 no.2 Antofagasta Aug. 2003

http://dx.doi.org/10.4067/S0716-09172003000200004 

Proyecciones
Vol. 22, N o 2, pp. 135-144, August 2003.
Universidad Católica del Norte
Antofagasta - Chile

ORLICZ - PETTIS THEOREMS FOR
MULTIPLIER CONVERGENT OPERATOR
VALUED SERIES

CHARLES SWARTZ
New State University, Las Cruces – USA


References

[B] G. Bennett, Some inclusion theorems for sequence spaces, Pacific J.Math., 46, pp. 17-30, (1973).        [ Links ]

[BL] J. Boos and T. Leiger, Some distinguished subspaces of domains of operator valued matrices, Results th.,16(1989),199-211.        [ Links ]

[D] J. Diestel, Sequences and Series in Banach Spaces, Springer-Verlag, N. Y., (1984).        [ Links ]

[DF] J. Diestel and B. Faires, Vector Measures, Trans. Amer. Math. Soc., 198, pp. 253-271, (1974).        [ Links ]

[DS] N. Dunford and J. Schwartz, Linear Operators I, Interscience, N.Y., (1958).        [ Links ]

[FP] M. Florencio and P. Paul, A note on ¸multiplier convergent series, Casopis Pro Pest. Mat., pp. 113, pp. 421-428, 1988).        [ Links ]

[G] D. J. H. Garling, The ¯- and °-duality of sequence spaces, Proc.Cambridge Phil. Soc., 63, pp. 963-981, (1967).        [ Links ]

[KG] P. K. Kamthan and M. Gupta, Sequence Spaces and Series, Marcel Dekker, N. Y., (1981).        [ Links ]

[LCC] Li Ronglu, Cui Changri and Min Hyung Cho, An invariant with respect to all admissible (X,X’)-polar topologies, Chinese Ann. Math.,3, pp. 289-294, (1998).        [ Links ]

[SS] C. Stuart and C. Swartz,Orlicz-Pettis Theorems for Multiplier Con-vergent Series, Journal for Analysis and Appl.,17, pp. 805-811, (1998).        [ Links ]

[Sw1] C. Swartz, An Introduction to Functional Analysis,Marcel Dekker, N. Y., (1992).        [ Links ]

[Sw2] C. Swartz, Infinite Matrices and the Gliding Hump, World Sci.Publ., Singapore, (1996).        [ Links ]

[Sw3] C. Swartz, A multiplier gliding hump property for sequence spaces, Proyecciones Revista de Matem´atica, 20, pp. 19-31, (2001).        [ Links ]

[W] A. Wilansky, Modern Methods in Topological Vector Spaces, McGraw-Hill, N. Y., (1978).        [ Links ]

[WL] Wu Junde and Li Ronglu, Basic properties of locally convex A-spaces, Studia Sci. Math. Hungar., to appear.        [ Links ]Received : June 2003.

Charles Swartz
Mathematics Department
New Mexico state University
Las Cruces
NM 8800
USA
e-mail : cswartz@nmsu.edu

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License